# SDR SWAA2021060760739

- Difficulty date: March 10, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 55,058 hours, 36,620 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CRACK ON LH BS 663 FITTING (PICKLE FORK); REPLACE THE RH BS 663 FITTING (PICKLE FORK) PER CUSTOMER REQUEST AND BOEING GUIDANCE. / REMOVED AND REPLACED FRAME PER EA 21-153-01312 REV IR AND ATS ER 21-01469 REV: IR
